# SDR CALA2025052805033

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 66,885 hours, 29,592 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000300900
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TOP SKIN HAS A DISBOND 122 IN FROM INBD 16.5IN FR OM TE 1" DIA.   REPAIRED RIGHT ELEVATOR TOP SKIN 122" FROM INBD 16.5" FROM TE, 1 " DIA.  AS REQ IAW A319 SRM 55-21-11-300-004. CATEGORY A REPAIR.
